KOPS - Das Institutionelle Repositorium der Universität Konstanz

Boundary layer analysis in the semiclassical limit of a quantum drift diffusion model

Boundary layer analysis in the semiclassical limit of a quantum drift diffusion model

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

BIAN, Shen, Li CHEN, Michael DREHER, 2012. Boundary layer analysis in the semiclassical limit of a quantum drift diffusion model. In: Journal of Differential Equations. 253(1), pp. 356-377. ISSN 0022-0396. eISSN 1090-2732

@article{Bian2012Bound-22045, title={Boundary layer analysis in the semiclassical limit of a quantum drift diffusion model}, year={2012}, doi={10.1016/j.jde.2012.03.008}, number={1}, volume={253}, issn={0022-0396}, journal={Journal of Differential Equations}, pages={356--377}, author={Bian, Shen and Chen, Li and Dreher, Michael} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/22045"> <dc:language>eng</dc:language> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-02-22T14:44:29Z</dcterms:available> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-02-22T14:44:29Z</dc:date> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <dc:creator>Bian, Shen</dc:creator> <dc:contributor>Dreher, Michael</dc:contributor> <dcterms:issued>2012</dcterms:issued> <dcterms:bibliographicCitation>Journal of Differential Equations ; 253 (2012), 1. - S. 356-377</dcterms:bibliographicCitation> <dc:creator>Chen, Li</dc:creator> <dc:contributor>Chen, Li</dc:contributor> <dc:creator>Dreher, Michael</dc:creator> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/22045"/> <dcterms:abstract xml:lang="eng">We study a singularly perturbed elliptic second order system in one space variable as it appears in a stationary quantum drift–diffusion model of a semiconductor. We prove the existence of solutions and their uniqueness as minimizers of a certain functional and determine rigorously the principal part of an asymptotic expansion of a boundary layer of those solutions. We prove analytical estimates of the remainder terms of this asymptotic expansion, and confirm by means of numerical simulations that these remainder estimates are sharp.</dcterms:abstract> <dc:rights>deposit-license</dc:rights> <dcterms:title>Boundary layer analysis in the semiclassical limit of a quantum drift diffusion model</dcterms:title> <dc:contributor>Bian, Shen</dc:contributor> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto